Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Feeling tenderness in breasts after using proscar. Have pace maker and cholcler implant. Suggest

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 5227 Questions
using proscar foe over 3 years- and recentley i am getting a little tenderness in left breast - iam 87 have pace maker and cholcler implant - can i cut down on proscar say 3 times a week or stop iyt completley- is been a good drug for me and i also tale the over counter sawento twice a day'- any good suggestions = XXXXXXX
Posted Mon, 10 Jun 2013 in Men's Health
Answered by Dr. P. T. Patil 2 hours later
Thanks for your query.Based on the facts that you have posted it appears that you have been taking Proscar since last 3 years,This drug that belongs to 5 alpha reductase inhibitors prescribed for benign enlargement of prostate.

You are getting tenderness in your breast since very recently.

This drug is known to have side effect of developing cancer or lump in the breast .

Please consult qualified Urologist for clinical assessment.
If needed you can discontinue taking the drug and start taking alternate medication available for treatment of enlarged Prostate.

Hope I have answered your query.
Please feel free to ask if you have any more questions I shall be happy to help you.
Thanks with Regards.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor